Access count of this item: 69

Files in This Item:
File Description SizeFormat 
1664-10.pdf2.04 MBAdobe PDFView/Open
Title: A survey on horospherical geometry of submanifolds in hyperbolic space (Applications of singularity theory to differential equations and differential geometry)
Authors: IZUMIYA, Shyuichi
Author's alias: 泉屋, 周一
Keywords: MSC: 53A35
57R45
58K40
Hyperbolic 3-space
Horosphere
Horospherical geometry
Horo-flat surfaces
Singularities
Issue Date: Sep-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1664
Start page: 84
End page: 104
URI: http://hdl.handle.net/2433/141030
Appears in Collections:Applications of singularity theory to differential equations and differential geometry

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.